MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU PN RELION 31G X 6MM 3B; PEN NEEDLE

BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU PN RELION 31G X 6MM 3B; PEN NEEDLE
Catalog Number 320617
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Investigation conclusion: lot#0140339 dhr was reviewed and no qn found.Manufacture records were reviewed, no abnormality was found.Pen needle product has 100% clog test in flowguru station, and defect part will be rejected by flowguru station automatically.Clog test was conducted on 7pcs retention samples and all no needle clog fail found.No samples were returned for further investigation.Base on investigation above, the certain cause cannot be concluded at the moment.
 
Event or Problem Description
It was reported that the pn relion 31g x 6mm 3b was unable to deliver insulin.The following information was provided by the initial reporter: consumer reported finding 1 pen needle to clog during injection.Does not complete flow check before injections.Changed this pen needle from baslagar pen and completed injections with another pen needles.

Brand Name
PN RELION 31G X 6MM 3B
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL DEVICES CO., LTD. SUZHOU
no.1 liangpu street
suzhou industrial park
suzhou 21512 6
CH  215126
MDR Report Key12170399
Report Number3014704491-2021-00039
Device Sequence Number1533469
Product Code FMI
UDI-Device Identifier80382903206175
UDI-Public80382903206175
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2025
Device Catalogue Number320617
Device Lot Number0140339
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1